# SDR DALA2024010900350

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING H CHECK AT AEM (SAL) WHILE EXECUTION OF JIC 5716-01017-01 REGARDING THE INSPECTION OF FASTENER HOLES AT FR40 VERTICAL WEB (SB A330-57-3115 REV 02 AND A330-57-3131 REV 01: INSPECTION AND COLD EXPANSION OF HOLES 12, 14, 260, 261, 262 AND 263 AT FRAME 40 BETWEEN STGR 37 AND 38) CRACK INDICATION WAS FOUND AT H260 LH. AS PER JC AND AIB SB, WHEN CRACK INDICATION REMAINS AFTER THE FIRST OVZ, AIB MUST BE CONTACTED FOR REPAIR INSTRUCTIONS. CORRECTIVE ACTION: ER/A HAS BEEN ISSUED TO PERFORM A REPAIR UNDER AIRBUS ASSESSMENT. ACCOMPLISHED ER/A 614173-14AD. (0144267)
